MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SROM*STM LG 36+8L 18X13X215N; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 SROM*STM LG 36+8L 18X13X215N; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Catalog Number 563118N
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Deformity/ Disfigurement (2360); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 09/16/2009
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant medical products: 11/13 s-rom 40mm m spec+9 hip femoral head.Pinnacle mtl ins neut40idx56od hip acetabular liner.Unknown hip acetabular cup.Srom*stm lg 36+8l 18x13x215n hip femoral stem.Unknown hip proximal femoral sleeve.Initial reporter occupation: non-healthcare professional ¿ attorney.(b)(4).
 
Event or Problem Description
Litigation papers allege: sustained and continues to suffer economic damages (including medical and hospital expenses) severe and possibly permanent injuries, disability, disfigurement, pain, suffering and emotional distress.In addition to what was previously alleged, ppf alleges loosening of stem.Added stem due to the alleged loosening.Doi: (b)(6) 2007; dor: (b)(6) 2009; (right hip).
 
Additional Manufacturer Narrative
Udi: (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8039768
Report Number1818910-2018-74559
Device Sequence Number1643443
Product Code JDI
UDI-Device Identifier10603295177821
UDI-Public10603295177821
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number563118N
Device Lot Number2385703
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/08/2018
Supplement Date Received by Manufacturer12/18/2018
09/23/2019
Initial Report FDA Received Date11/05/2018
Supplement Report FDA Received Date12/20/2018
10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR